# SDR QXEA200501313

- Difficulty date: September 17, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 4,865 hours, 3,538 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHT WING SLAT PANEL NR 622CB CHAFED.  BLENDED OUT DAMAGE IAW EA R-57-108 AND REO 670-57-42-069.  NO CRACKS FOUND.  RESTORED FINISH.
